A new general filter regularization method for Cauchy problems for elliptic equations with a locally Lipschitz nonlinear source.

Tuan, NH, Thang, LD and Lesnic, D (2016) A new general filter regularization method for Cauchy problems for elliptic equations with a locally Lipschitz nonlinear source. Journal of Mathematical Analysis and Applications, 434 (2). 1376 - 1393. ISSN 0022-247X

Abstract

Metadata

Authors/Creators:
  • Tuan, NH
  • Thang, LD
  • Lesnic, D
Copyright, Publisher and Additional Information: © 2015 Elsevier. This is an author produced version of a paper accepted for publication in Journal of Mathematical Analysis and Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Cauchy problem; Nonlinear elliptic equation; Ill-posed problem; Error estimates
Dates:
  • Published: 15 February 2016
  • Accepted: 30 September 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Oct 2015 12:05
Last Modified: 25 Oct 2016 00:42
Published Version: http://dx.doi.org/10.1016/j.jmaa.2015.09.085
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jmaa.2015.09.085

Share / Export

Statistics